Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 172, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 29, 2016, 7:11 PM CDT for Coryell County, Lampasas County, Texas. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2016, 7:11 PM CDT (00:11 UTC)
- Expired
- Apr 29, 2016, 8:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Coryell County, TX, Lampasas County, TX
The radar
The Ft Hood radar (KGRK), 99 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 8:09 PM CDT | HAIL 1.75 | Lampasas, TX | GOLFBALL SIZE HAIL REPORTED IN LAMPASAS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 1:08 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.2 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1203 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1029 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.8
The text
As transmitted.
120
WUUS54 KFWD 300011
SVRFWD
TXC099-281-300115-
/O.NEW.KFWD.SV.W.0172.160430T0011Z-160430T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
711 PM CDT FRI APR 29 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAMPASAS COUNTY IN CENTRAL TEXAS...
SOUTHWESTERN CORYELL COUNTY IN CENTRAL TEXAS...
* UNTIL 815 PM CDT
* AT 710 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF TOW...OR 12 MILES WEST OF LAMPASAS...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
LAMPASAS AROUND 730 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LOMETA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
TEXAS.
LAT...LON 3141 9827 3156 9800 3119 9767 3107 9791
3104 9792 3103 9844 3106 9848 3108 9846
3110 9847 3111 9846 3112 9850 3109 9853
3112 9855
TIME...MOT...LOC 0010Z 229DEG 36KT 3100 9837
HAIL...1.25IN
WIND...60MPH
$$
STALLEY1 follow-up statement
683
WWUS54 KFWD 300042
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
742 PM CDT FRI APR 29 2016
TXC099-281-300115-
/O.CON.KFWD.SV.W.0172.000000T0000Z-160430T0115Z/
LAMPASAS TX-CORYELL TX-
742 PM CDT FRI APR 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR LAMPASAS AND SOUTHWESTERN CORYELL COUNTIES...
AT 742 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
LAMPASAS...MOVING NORTHEAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
LAMPASAS AROUND 810 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LOMETA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
TEXAS.
LAT...LON 3141 9827 3156 9800 3119 9767 3107 9791
3104 9792 3103 9844 3106 9848 3108 9846
3111 9846
TIME...MOT...LOC 0042Z 226DEG 11KT 3104 9831
HAIL...1.75IN
WIND...60MPH
$$
92What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 2:37 PM CDT, 4 hours 34 minutes earlier.
Area forecast discussion, Apr 29, 2:37 PM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 237 PM CDT FRI APR 29 2016 ...SEVERE WEATHER THREAT FOR ALL MODES TO OCCUR THROUGH THIS EVENING... ...LOCALIZED FLOODING CONCERNS POSSIBLE ACROSS EAST OF A BONHAM...CORSICANA... HEARNE LINE THROUGH THIS EVENING... .DISCUSSION... TORNADO WATCH 124 FOR ALL BUT JACK...PALO PINTO...EASTLAND...STEPHENS AND YOUNG COUNTIES CONTINUES THROUGH 03Z/10 PM CDT THIS EVENING. NUMEROUS THUNDERSTORMS CONTINUE TO FIRE IN THE STRONG WAA SECTOR ACROSS THE SOUTHEAST HALF OF THE CWA...WITH OTHER DISCRETE CELLS FIRING ACROSS THE WESTERN COUNTIES AHEAD OF THE DRYLINE. THE ENVIRONMENT REMAINS RIPE FOR ALL MODES OF SEVERE WEATHER DUE TO ABUNDANT MOISTURE/SHEAR/AND INSTABILITY. ALL INTERESTS WITHIN THE WATCH AREA SHOULD BE PREPARED FOR SEVERE WEATHER FROM NOW THROUGH MID EVENING. STORMS MAY BE DISCRETE AND SUPERCELLULAR IN STRUCTURE OR OCCUR IN STORM CLUSTERS AS LARGE- SCALE ASCENT CONTINUE MOVE ACROSS THE SOUTHERN PLAINS THROUGH TONIGHT. BY EARLY EVENING...STORMS SHOULD MORPH INTO BOWING LINE SEGMENTS OR A BROKEN SQUALL LINE MOVING ACROSS THOSE AREAS EAST OF EAST OF I-35/35E TONIGHT. MESO- LOW TYPE TORNADOES WILL CONTINUE TO BE POSSIBLE WELL INTO THE EVENING HOURS...CONSIDERING MOIST SURFACE DEW PTS IN THE LOWER 70S WHICH WILL RESULT IN LOW LCL/S AND CLOUD BASES. IN ADDITION...LARGE HAIL AND DAMAGING WINDS WILL CONTINUE TO REMAIN THREATS AS WELL. IN ADDITION...LOCALIZED FLASH FLOODING WILL BE POSSIBLE ALONG AND EAST OF A BONHAM...ROCKWALL...CORSICANA TO HEARNE LINE WHERE 1-2 INCHES WITH ISOLATED 3 INCH AMOUNTS ACROSS OUR FAR SOUTHEAST COUNTIES POSSIBLE TONIGHT. IT/S A LITTLE LATE IN THE GAME FOR ANY FLASH FLOOD OR FLOOD WATCHES...BUT THESE AREAS WILL BE MONITORED CLOSELY FOR HYDROLOGIC WARNINGS IN ADDITION TO ALL THE SEVERE WEATHER WARNINGS. THE CURRENT MID LEVEL TROUGH NEGATIVELY ROTATING OUT OVER THE SOUTHERN HIGH PLAINS SHOULD CONTINUE TO LIFT OUT PROGRESSIVELY TO THE EAST-NORTHEAST TONIGHT. SUBSEQUENTLY THE SURFACE LOW OVER NORTHWEST TX WILL ALSO LIFT RAPIDLY NORTHEAST INTO EASTERN KS AND WESTERN MO BY SUNRISE SATURDAY. A PACIFIC COLD FRONT WILL OVERTAKE THE DRYLINE EARLY SATURDAY MORNING AND EXIT OUT OF THE EASTERN COUNTIES BY MID-LATE MORNING. THIS WILL BRIEFLY MARK AND END TO RAIN CHANCES ACROSS NORTH-CENTRAL TX AS BRIEF SHORTWAVE RIDGING OCCURS ALOFT AND ALLOW FOR A BRIEF DRY PERIOD SATURDAY AFTERNOON THROUGH SUNDAY. A STRONG COLD FRONT ARRIVES LATE SATURDAY NIGHT AND SUNDAY...BUT WILL MAINLY COOL HIGHS INTO THE UPPER 60S AND 70S ACROSS THE AREA. A FEW STRONG TO MARGINALLY SEVERE STORMS CANNOT BE RULED OUT LATE SUNDAY AFTERNOON AND EVENING WITH THIS FRONT. ANOTHER STRONG MID-UPPER LEVEL TROUGH APPROACHES THE AREA SUNDAY NIGHT INTO MONDAY. NORTH AND CENTRAL TEXAS WILL REMAIN ON THE COOL SIDE OF THINGS THIS TIME AROUND...AS A STATIONARY FRONT SEPARATING VERY HUMID AND MOIST AIR WITH COOL AND MOIST AIR REMAINS SETTLED ACROSS SOUTH AND SOUTHWEST TEXAS. THIS TROUGH WILL EVEN BE MORE PROGRESSIVE AND LIFT QUICKLY TOWARD THE MISSISSIPPI RIVER VALLEY BY MONDAY EVENING. THE BEST RAIN CHANCES WILL OCCUR LATE SUNDAY NIGHT AND MONDAY...BUT RIGHT NOW THIS DOES NOT APPEAR TO BE A MAJOR HYDROLOGICAL EVENT...THOUGH ANY ADDITIONAL RAINFALL WILL AGGRAVATE ONGOING RIVER FLOODING ACROSS THE REGION. MID LEVEL INSTABILITY WILL STILL BE PRESENT OVER THE FRONTAL INVERSION...SO A FEW ELEVATED STRONG STORMS CONTAINING HAIL AND LIGHTNING CAN BE EXPECTED AS WE MOVE INTO MONDAY AND CONTINUE THROUGH MONDAY EVENING. SHORTWAVE RIDGING OR SEMI-DRY WNW FLOW ALOFT WILL DOMINATE WEATHER ACROSS THE SOUTHERN PLAINS TUESDAY THROUGH THE END OF NEXT WEEK. THE AREA SHOULD FINALLY GET TIME TO DRY OUT AND RECOVER FROM THESE CURRENT ROUNDS OF STORMS EXPECTED EITHER SIDE OF THE WEEKEND. TEMPERATURES WILL BE SEASONABLE AS WELL. 05/ && .AVIATION... /ISSUED 1250 PM CDT FRI APR 29 2016/ A SURFACE WARM FRONTAL BOUNDARY IN THE VICINITY OF THE RED RIVER WILL BEGIN TO LIFT NORTHEAST THIS EVENING. A COLD FRONT CURRENTLY OVER WEST TEXAS WILL PUSH EAST THIS AFTERNOON AND OVERNIGHT AND MOVE THROUGH THE METROPLEX TAF SITES TOMORROW MORNING AROUND DAWN. CURRENTLY MOST OF CENTRAL TEXAS IS IN THE WARM SECTOR WITH HIGH DEWPOINTS PRODUCING VERY UNSTABLE CONDITIONS WITH CAPE VALUES AT OR ABOVE 2500J/KG. LATEST RADAR DATA IS SHOWING SHOWERS AND THUNDERSTORMS BEGINNING TO RAPIDLY DEVELOP SOUTH OF THE METROPLEX TAF SITES AND IN THE VICINITY OF WACO. DUE TO THE EXTREMELY UNSTABLE CONDITIONS NUMEROUS THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS THE REGION..SOME SEVERE PRODUCING LARGE HAIL..DOWNBURST WINDS AND POSSIBLE TORNADOES. THUNDERSTORMS SHOULD MOVE EAST OF THE METROPLEX AND ACT TAF SITES AROUND SUNSET TONIGHT. SKIES WILL SLOWLY CLEAR OVERNIGHT WITH VFR CONDITIONS EXPECTED ACROSS THE REGION FOR SATURDAY. 50 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 65 80 59 78 58 / 50 10 5 5 40 WACO 64 83 59 80 58 / 60 10 5 10 50 PARIS 65 78 58 79 56 / 80 30 5 5 40 DENTON 61 79 55 76 55 / 40 5 5 5 40 MCKINNEY 63 79 57 77 56 / 60 10 5 5 40 DALLAS 65 82 60 79 58 / 50 10 5 5 40 TERRELL 65 81 58 79 58 / 70 20 5 5 40 CORSICANA 66 83 61 80 60 / 80 20 5 10 40 TEMPLE 64 83 61 81 60 / 60 10 10 10 50 MINERAL WELLS 58 79 55 75 55 / 30 5 5 10 50 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /05
Hazardous weather outlook, Apr 29, 3:03 PM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 303 PM CDT FRI APR 29 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 303 PM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...THROUGH TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING...PARTICULARLY ALONG AND SOUTHEAST OF A LINE FROM COMANCHE...TO MINERAL WELLS...TO GAINESVILLE. STORMS WILL BE MORE ISOLATED NORTHWEST OF THIS LINE AS A DRYLINE INVADES FROM THE WEST. IN ADVANCE OF THE DRYLINE...A VERY UNSTABLE AND UNCAPPED ATMOSPHERE IS SITUATED OVER NORTH AND CENTRAL TEXAS. REGARDLESS OF COVERAGE...STRONG VERTICAL WIND SHEAR AND LIFT WILL COMBINE WITH A VERY UNSTABLE ATMOSPHERE FOR SEVERE STORM DEVELOPMENT. ALL SEVERE WEATHER MODES ARE EXPECTED...INCLUDING SUPERCELLS CAPABLE OF VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES. IN ADDITION TO THE SEVERE WEATHER HAZARDS...TRAINING OF SEVERE STORMS MAY PRODUCE LOCALIZED RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES...WITH ISOLATED AMOUNTS OVER 3 INCHES. THE BEST POTENTIAL FOR LOCALIZED FLASH FLOODING WILL OCCUR EAST OF A BONHAM...CORSICANA... HEARNE LINE THROUGH TONIGHT. ONGOING RIVER AND LAKE FLOODING WILL ALSO BE AGGRAVATED BY ANY ADDITIONAL HEAVY DOWNPOURS. THUNDERSTORMS WILL CONGEAL INTO A BROKEN SQUALL LINE OR LINE SEGMENTS EAST OF THE I-35 CORRIDOR LATER THIS EVENING. THE MAIN HAZARDS SHOULD SHIFT TO DAMAGING WINDS AND HAIL...AS THE POTENTIAL FOR SEVERE THUNDERSTORMS CONTINUES AFTER DARK. A COLD FRONT WILL MOVE INTO THE AREA BY SATURDAY MORNING...HELPING TO GRADUALLY DIMINISH STORM COVERAGE ACROSS ALL BUT THE FAR EAST AND SOUTHEAST COUNTIES DURING THE PRE DAWN HOURS. THE THREAT OF FLOODING WILL CONTINUE TONIGHT ACROSS THESE SAME AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL EVENTUALLY OVERTAKE THE DRYLINE...AND THE RESULTING BOUNDARY MAY LINGER FAR EASTERN AREAS OF NORTH AND CENTRAL TEXAS SATURDAY. A LACK OF FORCING MAY LIMIT THE EXTENT AND INTENSITY OF THE ACTIVITY...THUS SEVERE WEATHER IS NOT EXPECTED SATURDAY. THE NEXT STORM SYSTEM APPROACHES SUNDAY NIGHT WITH THUNDERSTORM CHANCES RETURNING TO THE REGION SUNDAY NIGHT THROUGH MONDAY NIGHT...BEFORE COMING TO AN END ON TUESDAY. THE SEVERE THREAT DURING THIS PERIOD APPEARS LOW...BUT NOT ZERO. STRONGER STORMS WOULD LIKELY CONTAIN SOME HAIL AND FREQUENT LIGHTNING. BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH 10 PM...ESPECIALLY SOUTHEAST OF A COMANCHE...TO MINERAL WELLS...TO GAINESVILLE LINE. ALL SEVERE HAZARDS WILL BE POSSIBLE ACROSS THESE AREAS.
In the hours before
Local storm report, Apr 29, 5:18 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
518 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL 2 N DENTON 33.25N 97.15W
04/29/2016 E1.75 INCH DENTON TX AMATEUR RADIO
GOLFBALL SIZE HAIL 2 MILES NORTH OF DENTON.Local storm report, Apr 29, 5:23 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
523 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL BEN WHELLER 32.45N 95.70W
04/29/2016 E1.75 INCH VAN ZANDT TX LAW ENFORCEMENT
GOLFBALL SIZE HAIL REPORTED IN BEN WHEELERLocal storm report, Apr 29, 5:41 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
541 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL COMANCHE 31.90N 98.62W
04/29/2016 E1.00 INCH COMANCHE TX LAW ENFORCEMENTLocal storm report, Apr 29, 6:27 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
627 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL 5 SW COMANCHE 31.85N 98.68W
04/29/2016 E1.75 INCH COMANCHE TX EMERGENCY MNGR
DELAYED REPORT....GOLFBALL REPORTED ALONG HWY 590 5
MILES SOUTHWEST OF COMANCHE.Local storm report, Apr 29, 6:32 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
632 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL 2 E LOMETA 31.23N 98.35W
04/29/2016 E1.00 INCH LAMPASAS TX BROADCAST MEDIALocal storm report, Apr 29, 6:42 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
642 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL 2 SE LOMETA 31.21N 98.36W
04/29/2016 E1.00 INCH LAMPASAS TX BROADCAST MEDIAThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:58 PM CDT | Special Weather Statement | FWD | Johnson | 32 min |
| Apr 29, 8:11 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 64 min |
| Apr 29, 8:26 PM CDT | Special Weather Statement | FWD | Delta, Lamar | 64 min |
| Apr 29, 8:33 PM CDT | Special Weather Statement | FWD | Lampasas | 57 min |
| Apr 29, 8:36 PM CDT | Flash Flood Warning | FWD | Delta, Lamar | 3 hr |
| Apr 29, 8:41 PM CDT | Special Weather Statement | FWD | McLennan | 64 min |
| Apr 29, 9:02 PM CDT | Special Weather Statement | FWD | Bell | 58 min |
| Apr 29, 9:06 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 39 min |
| Apr 29, 9:12 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 63 min |
| Apr 29, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 61 min |
| Apr 29, 9:28 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell, McLennan | 3 hr |
| Apr 29, 9:35 PM CDT | Special Weather Statement | FWD | Rains, Van Zandt | 55 min |
| Apr 29, 9:41 PM CDT | River Flood Warning | FWD | Delta, Lamar | 21 hr |
| Apr 29, 10:16 PM CDT | Special Weather Statement | FWD | Falls | 59 min |
| Apr 29, 10:18 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 35 min |
| Apr 29, 10:57 PM CDT | Areal Flood Advisory | FWD | Bell, Falls | 2 hr |
| Apr 29, 11:18 PM CDT | Special Weather Statement | FWD | Falls | 57 min |
| Apr 29, 11:28 PM CDT | Special Weather Statement | FWD | Anderson | 62 min |
| Apr 29, 11:48 PM CDT | Areal Flood Advisory | FWD | Anderson | 3 hr |
| Apr 30, 12:08 AM CDT | Flash Flood Warning | FWD | Anderson | 2 hr |
| Apr 30, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Leon | 64 min |
| Apr 30, 1:11 AM CDT | Special Weather Statement | FWD | Milam, Robertson | 64 min |
| Apr 30, 3:06 AM CDT | River Flood Warning | FWD | Leon, Robertson | 65 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.